Free access
Volume 37, Number 6, November-December 2003
Page(s) 973 - 989
Published online 15 November 2003
  1. R.A. Adams, Sobolev Spaces. Academic Press, Inc., Orlando (1975).
  2. S.C. Brener and L.R. Scott, The Mathematical Theory of Finite Elements Methods. Springer-Verlag, New York (1994).
  3. P.G. Ciarlet, The Finite Elements Method for Elliptic Problems. North-Holland, Amsterdam (1978).
  4. C.A. Duarte and J.T. Oden, Hp clouds-a meshless method to solve boundary-value problems. Technical Report 95-05, TICAM, The University of Texas at Austin (1995).
  5. C.A. Duarte and J.T. Oden, H-p clouds-an h-p meshless method. Numer. Methods Partial Differential Equations 1 (1996) 1–34.
  6. C.A.M. Duarte, T.J. Liszka and W.W. Tworzydlo, hp-meshless cloud method. Comput. Methods Appl. Mech. Engrg. 139 (1996) 263–288. [CrossRef]
  7. R.G. Durán, On polynomial approximation in Sobolev spaces. SIAM J. Numer. Anal. 20 (1983) 985–988. [CrossRef] [MathSciNet]
  8. W. Han and X. Meng, Error analysis of the reproducing kernel particle method. Comput. Methods Appl. Mech. Engrg. 190 (2001) 6157–6181. [CrossRef] [MathSciNet]
  9. Y.Y. Lu, T. Belyschko and L. Gu, Element-free Galerkin methods. Internat. J. Numer. Methods Engrg. 37 (1994) 229–256. [CrossRef] [MathSciNet]
  10. E. Oñate, R. Taylor, O.C. Zienkiewicz and S. Idelshon, Moving least square approximations for the solutions of differential equations. Technical Report, CIMNE, Santa Fé, Argentina (1995).
  11. R.J. Renka, Multivariate interpolation of large sets of scattered data. ACM Trans. Math. Software 14 (1988) 139–148. [CrossRef] [MathSciNet]
  12. L.L. Schumaker, Fitting surfaces to scattered data, in Approximation Theory II, Academic Press, Inc., New York (1970).
  13. D.D. Shepard, A Two Dimensional Interpolation Function for Irregularly Spaced Data. Proc. 23rd Nat. Conf. ACM (1968).
  14. R. Verfúrth, A note on polynomial approximation in Sobolev spaces. ESAIM: M2AN 33 (1999) 715–719. [CrossRef] [EDP Sciences]
  15. C. Zuppa, Error estimates for modified local Shepard's formulaes. Appl. Numer. Math. (to appear).
  16. C. Zuppa, Good quality point sets and error estimates for moving least square approximations. Appl. Numer. Math. 47 (2003) 575–585. [CrossRef] [MathSciNet]

Recommended for you